# SDR DLM88981069

- Difficulty date: May 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N909DL
- Make and model: Doug MD-88
- Aircraft serial: 49540
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Blown
- Location: Nr 1 Mlg
- Component: MD88M
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JUST PRIOR TO ROTATION WE HEARD A LOUD BANG INST NORMAL.  CONTINUED T/O.  ON CLIMB-OUT NOTIFIED ANOTHER AIRCRAFT MAIN TIRE SHREADED ON T/O ROLL NEAR ROTATION.  FOUND NUMBER 1 MAIN TIRE AT 0 PSI AND NR 2 AT 200PSI.  R/E BOTH 1 AND 2 MAIN ASSEMBLIES.  INSTALLED SPACERS.
